Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Uniqueness of limit cycles in a predator-prey system with Holling-type functional response


Author: Jitsuro Sugie
Journal: Quart. Appl. Math. 58 (2000), 577-590
MSC: Primary 92D25; Secondary 34C05, 34C60
DOI: https://doi.org/10.1090/qam/1770656
MathSciNet review: MR1770656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the problem of uniqueness of limit cycles in a predator-prey system with Holling's functional response $ {x^p}/\left( a + {x^p} \right)$, where $ a$ and $ p$ are positive parameters. The problem has not yet been settled only in the case $ 1 < p < 2$. This paper gives a sufficient condition under which the predator-prey system with $ 1 < \\ p < 2$ has exactly one limit cycle by using a result of Zhang and Gao. Finally, the fact that our condition is also necessary is mentioned.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92D25, 34C05, 34C60

Retrieve articles in all journals with MSC: 92D25, 34C05, 34C60


Additional Information

DOI: https://doi.org/10.1090/qam/1770656
Article copyright: © Copyright 2000 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website